Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sarafem=Prozac(np)

Posted by Wendy on January 10, 2001, at 20:09:45

In reply to Re: Sarafem=Prozac(np), posted by Doug Anderson on January 10, 2001, at 19:55:00

> >No matter what SSRI you take it may take some time to see the benefits.< <

Well, my DR. says the results (if this IS the right med for me) will be noticeable within the first month; if not, I don't think he'll hesitate keeping me on for another month to see.

> >Don't get down if it does not work in the first month.< <

I won't. The funny thing is, I'm so RELIEVED to be DOING something, that I feel a wee bit 'lighter' already!?

Thank-you for your well wishes - they are received with gratitude. I'll report back.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wendy thread:3315
URL: http://www.dr-bob.org/babble/20001231/msgs/51415.html